Discussions that mention sudafed

High & Low Blood Pressure board


When my B/P went high - My Dr. (a different one that I had a while ago) - would not let me take Zyrtec any more because he said it would raise my B/P further - it was a bummer because I loved it and it really helped with my allergies without too many side effects. I used to take Nasonex too and I loved that stuff :) :) -- he took that away too :( No more NSAIDS for pain either says he as all those drugs have a negative impact on HBP (I used to really LOVE Sudafed ;) ;)

I just recently found out - from the GREAT posters here - that Beta Blockers are contraindicated in people with breathing problems. That is why I am weaning off - I want to see if that is what has been causing my pretty severe breathing problems the past 4 months.

I am also trying the DASH because I would LOVE LOVE LOVE to not have to take any more medication for my HBP because I just HATE the adverse reactions and side effects.....

I hope we all find some relief :)

Good luck and take care to us all :)

Wamy,

Hope your daughter is able to find help for her asthma and allergies - breathing problems are just awful - as is HBP!
[QUOTE=Vanessa74;3447089].... I used to take Nasonex too and I loved that stuff :) :) -- he took that away too :( No more NSAIDS for pain either says he as all those drugs have a negative impact on HBP (I used to really LOVE Sudafed ;) ;)

I wonder if nasonex and the nsaids were the reason my bp went up when I was on hct...I had never taken those meds before, but the breathing problems and the excruciating back and shoulder pain that I experienced while taking hct, made it necessary for me to do so.

Hmmm....all the more reason we need to do our own research and not simply trust the doctor to know best!

Bethsheba